MAUDE Adverse Event Report: BECKMAN COULTER UNICEL DXH 800 COULTER CELLULAR ANALYSIS SYSTEM; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER UNICEL DXH 800 COULTER CELLULAR ANALYSIS SYSTEM; COUNTER, DIFFERENTIAL CELL
Model Number TN,DXH 800 HEMATOLOGY SYSTEM
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On (b)(4) 2019, the customer service specialist (css) provided the customer guidance through the troubleshooting steps via the telephone to the satisfaction of the customer.The customer will monitor the instrument and agreed to call back if the error persisted or further assistance is needed.The customer did not call back with any additional problems, or requesting additional assistance for the alleged issue.The instrument was considered operational at the conclusion of this call.The assignable cause of the event could not be identified with the information available.Raw data was reviewed but no specific cause was identified for this event.Bec internal identifier case (b)(4).
 
Event or Problem Description
The customer reported that they had drawn two samples from one patient.One of the two samples generated the expected platelet (plt) based on the patient's medical history.The second sample generated an erroneously high platelet result.Both samples were run on their unicel dxh 800 coulter cellular analysis system.There was no death or injury attributed to or connected with this event there was no change in patient treatment.The results were reported outside the laboratory, to the floor nurse, who detected the inconsistency.The nurse called the lab to alert them about the results not matching.

Brand Name
UNICEL DXH 800 COULTER CELLULAR ANALYSIS SYSTEM
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd.
brea CA 92821
MDR Report Key8960494
Report Number1061932-2019-01795
Device Sequence Number13975131
Product Code GKZ
UDI-Device Identifier15099590381646
UDI-Public(01)15099590381646(11)NO-DATA
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K140911
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTN,DXH 800 HEMATOLOGY SYSTEM
Device Catalogue Number629029
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2019
Initial Report FDA Received Date09/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1